Universidad Complutense de Madrid
E-Prints Complutense

Fixed point index of iterations of local homeomorphisms of the plane: a Conley index approach

Impacto

Downloads

Downloads per month over past year

Romero Ruiz del Portal, Francisco and Salazar, J. M. (2002) Fixed point index of iterations of local homeomorphisms of the plane: a Conley index approach. Topology and its Applications, 41 (6). pp. 1199-1212. ISSN 0166-8641

[img] PDF
Restringido a Repository staff only

163kB

Official URL: http://www.sciencedirect.com/science/journal/00409383


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

Let U be an open subset of R2 and let f :U → R2 be a local homeomorphism. Let p € U be a non-repeller 4xed point of f suchth at {p} is an isolated invariant set. We introduce a particular class of index pairs for {p} that we call generalized 4ltration pairs. The computation of the 4xed point index of any iteration of f at p is quite easy once one knows a generalized 4ltration pair. The existence of
generalized 4ltration pairs provides a short and elementary proof of a theorem of P. Le Calvez and J.C.
Yoccoz (Ann. of Meth. 146 (1997) 241–293), and it also allows to compute the 4xed point index of any iteration of arbitrary local homeomorphisms.


Item Type:Article
Uncontrolled Keywords:Fixed point index; Conley index; Filtration pairs
Subjects:Sciences > Mathematics > Topology
ID Code:19893
Deposited On:11 Feb 2013 15:08
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page